Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Protein question

Expand Messages
  • claudine intexas
    There shouldn t be any problem with him taking this unless there is iron in it. People with liver disease can use good sources of easily digested protein
    Message 1 of 8 , Aug 5, 2006
    • 0 Attachment
      There shouldn't be any problem with him taking this unless there is iron in it. People with liver disease can use good sources of easily digested protein (can't everyone?) and whey is one of them.

      Claudine

      goddesspv@... wrote:
      Hey everybody,
      I have a question. I have started taking Undenaturated Whey Protein to hopefully increase my energy (I have CFS). My husband Philip, who has Hep C, is interested in trying it but I wanted to check out first if there would be any problem for him in taking it. There is 18 grams of protein per serving.
      Thanx,
      Pamela Venus

      [Non-text portions of this message have been removed]






      [Non-text portions of this message have been removed]
    • cable mom
      Alley, You say the interferon gave you CFS? Could you elaborate a little - symptoms & diagnosis? It s been hard to pinpoint causes of fatigue (for me) with
      Message 2 of 8 , Aug 6, 2006
      • 0 Attachment
        Alley,

        You say the interferon gave you CFS? Could you elaborate a little -
        symptoms & diagnosis? It's been hard to pinpoint causes of fatigue (for me)
        with so much going on such as age, HCV, high blood pressure, being
        overweight, etc.

        Any additional info would be much appreciated.

        Pam-in-Maine








        From: "Alley Pat" <alleypat@...>
        Reply-To: GIWorld-Hepatitis@yahoogroups.com
        To: <GIWorld-Hepatitis@yahoogroups.com>
        Subject: Re: [GIWorld-Hepatitis] Protein question
        Date: Fri, 4 Aug 2006 10:24:06 -0500
        >Hi Pamela,
        >
        >What is Undenaturated Whey Protein ?
        >
        >I don't know if it'd be a problem or not. If the liver is pretty bad,
        >protein can cause some hard work for the liver and the body builds up
        >toxins. However, a lot depends on the state of the liver. I would advise
        >discussing this with your liver specialist first before your husband tries
        >it.
        >
        >Personally, I do the high protein, low carb diet (when I diet, which lately
        >isn't often LOL). I have CFS also (thanks to Interferon) and I take
        >Provigil when I need energy.
        >
        >Alley
        >www.alleypat.com
        >
        >
        >[Non-text portions of this message have been removed]
        >
        >
        >
        >Welcome to GIHepWorld
        >
        >Post message: GIWorld-Hepatitis@yahoogroups.com
        >Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
        >Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
        >List owner: GIWorld-Hepatitis-owner@yahoogroups.com
        >URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis
        >
        >Yahoo! Groups Links
        >
        >
        >
        >
        >
        >
      • Alley Pat
        Well, knowing the Interferon gave me CFS (which could just as well mean I had it but didn t know it before), is that I didn t feel that way before treatment
        Message 3 of 8 , Aug 8, 2006
        • 0 Attachment
          Well, knowing the Interferon gave me CFS (which could just as well mean I had it but didn't know it before), is that I didn't feel that way before treatment and during and after treatment I felt worse and it never really popped back to normal, my energy level that is.

          I also have fibromyalgia, which is just what my doc has lumped my achey symptoms into since I don't test as having arthritis and such.

          Now I've discovered I have some kind of degenerative bone disease, so that doesn't help.

          I asked my g p last time for more or better or different pain meds cuz the 50 vicoprofen a month she gives me doesn't always last. I know she has to worry about addiction etc, but I have found I prefer not living in pain than living like a dang hermit on the couch not doing anything. She didn't want to give me more so I may end up going to a pain specialist. Some days I need nothing, some days I do. I'm not sure she understands exactly how I feel, especially while doing cancer chemo.

          Alley



          [Non-text portions of this message have been removed]
        • avansi7465
          Dear Alley, She probably doesn t understand. You might try adding Aleve to the vicoprofen, but I d ask for a script for vicadin. It is addictive, but it
          Message 4 of 8 , Aug 8, 2006
          • 0 Attachment
            Dear Alley,

            She probably doesn't understand. You might try adding Aleve to the vicoprofen, but I'd ask for a script for vicadin. It is addictive, but it works fast, better, and lasts longer..........for me at least. Ask for a referal to pain management, but ask for one for physical therapy as well. The program they worked out for me has made a WHALE of a difference in my pain level. I do have to be dilligent about it, but it beats being in a agony or b non functional (Idon't do pain meds very well).

            What kind of degenerative bone disease. If that's all she said, you might just have osteopenia, which is what I have. Considering that my Mother has lost over 6 inches in height in the last few years, I eat my calcium supplements and Tums like candy. This also keeps me from having to take Prevacid, which keeps me sitting on the commode for hours on end.


            Hang in there, kid,

            Anne
            -----Original Message-----
            >From: Alley Pat <alleypat@...>
            >Sent: Aug 8, 2006 11:39 AM
            >To: GIWorld-Hepatitis@yahoogroups.com
            >Subject: Re: [GIWorld-Hepatitis] Protein question
            >
            >Well, knowing the Interferon gave me CFS (which could just as well mean I had it but didn't know it before), is that I didn't feel that way before treatment and during and after treatment I felt worse and it never really popped back to normal, my energy level that is.
            >
            >I also have fibromyalgia, which is just what my doc has lumped my achey symptoms into since I don't test as having arthritis and such.
            >
            >Now I've discovered I have some kind of degenerative bone disease, so that doesn't help.
            >
            >I asked my g p last time for more or better or different pain meds cuz the 50 vicoprofen a month she gives me doesn't always last. I know she has to worry about addiction etc, but I have found I prefer not living in pain than living like a dang hermit on the couch not doing anything. She didn't want to give me more so I may end up going to a pain specialist. Some days I need nothing, some days I do. I'm not sure she understands exactly how I feel, especially while doing cancer chemo.
            >
            >Alley
            >
            >
            >
            >[Non-text portions of this message have been removed]
            >
            >
            >
            >Welcome to GIHepWorld
            >
            >Post message: GIWorld-Hepatitis@yahoogroups.com
            >Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
            >Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
            >List owner: GIWorld-Hepatitis-owner@yahoogroups.com
            >URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis
            >
            >Yahoo! Groups Links
            >
            >
            >
            >
            >
            >
            >
          • Alley Pat
            Message 5 of 8 , Aug 8, 2006
            • 0 Attachment
              << but I'd ask for a script for vicadin>>

              Tylenol doesn't do a darn thing for me, so I don't take meds with tylenol in them. Also, I take them so much, I don't add NSAIDS to these meds to it if I don't have to. Tho, what I've found works OK on most days is half a vicoprofen and 2 aspirin. Aleve doesn't do much for me either and because it lasts so long, then I'm not supposed to take anything in addition till it wears off.

              Why couldn't they have just left me my Bextra! Now THAT worked!

              On the bone disease, I forgot now what they called it but it wasn't osteo anything. I think I remember it started with an a maybe. That original dx was so long ago. I can look it up in my records and see. They found it originally back in 200/01 when I did the bone scan after discovering the melanoma. I kept telling my doc my back hurt but never really thought that much about it. Now I know why!

              Alley


              [Non-text portions of this message have been removed]
            • Alley Pat
              Well, thought I had finished lol... Well, don t really need a
              Message 6 of 8 , Aug 8, 2006
              • 0 Attachment
                Well, thought I had finished lol...

                << Ask for a referal to pain management, but ask for one for physical therapy as well.>>

                Well, don't really need a referral, just need to get off my butt and do it.

                I started some physical therapy back in Jan for my sciatica, but had to stop because all the moving around messed with the port in my chest. I can do some things with it, but not a lot.

                Alley

                [Non-text portions of this message have been removed]
              Your message has been successfully submitted and would be delivered to recipients shortly.